# SDR 99ZZZX4528

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48877
- Make and model: Cessna 152
- Aircraft serial: 15281022
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Worn
- Location: Rudder
- Part time: 6,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES ELONGATED OVER TIME ALLOWING RUDDER FOOT TO CONTACT TAIL AND RUB.  REPLACED UPPER AND LOWER BRACKETS.  NR 5 UPPER AND LOWER RUDDER BRACKET (HINGE), P/N 0451028-1 AND -2 LOWER; -5 AND -6 UPPER.
